Buckley, P orcid.org/0000-0002-0450-5589 (2021) The Return of Cartels? Management and Organization Review, 17 (1). pp. 35-39. ISSN 1740-8776
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s), 2020. Published by Cambridge University Press on behalf of The International Association for Chinese Management Research. This article has been published in a revised form in Management and Organization Review https://doi.org/10.1017/mor.2020.72. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. " |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Business (Leeds) > International Business Division (LUBS) (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 06 Nov 2020 13:36 |
Last Modified: | 16 Apr 2021 13:04 |
Status: | Published |
Publisher: | Cambridge University Press |
Identification Number: | 10.1017/mor.2020.72 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:167697 |